Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 14, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 5, 2012, 3:05 PM MDT for 4 counties in Montana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2012, 3:05 PM MDT (21:05 UTC)
- Expired
- Jun 5, 2012, 3:45 PM MDT
- In force
- 40 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Broadwater County, MT, Cascade County, MT, Lewis and Clark County, MT, Meagher County, MT
The radar
The Great Falls radar (KTFX), 88 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:37 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 5, 2:37 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 9.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -628 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
406 WUUS55 KTFX 052105 SVRTFX MTC007-013-049-059-052145- /O.NEW.KTFX.SV.W.0014.120605T2105Z-120605T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 305 PM MDT TUE JUN 5 2012 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL CASCADE COUNTY IN CENTRAL MONTANA... WESTERN MEAGHER COUNTY IN CENTRAL MONTANA... NORTHERN BROADWATER COUNTY IN SOUTHWEST MONTANA... SOUTHEASTERN LEWIS AND CLARK COUNTY IN WEST CENTRAL MONTANA... * UNTIL 345 PM MDT * AT 302 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 17 MILES EAST OF TOWNSEND...MOVING NORTHWEST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN OVER RURAL AREAS OF SOUTH CENTRAL CASCADE...WESTERN MEAGHER...NORTHERN BROADWATER AND SOUTHEASTERN LEWIS AND CLARK COUNTIES. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT TUESDAY EVENING FOR NORTHWESTERN MONTANA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR SOUTHWEST MONTANA. && LAT...LON 4686 11195 4713 11115 4629 11082 4619 11133 TIME...MOT...LOC 2105Z 152DEG 46KT 4640 11118 $$ MLV
2 follow-up statements
511 WWUS55 KTFX 052126 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 326 PM MDT TUE JUN 5 2012 MTC007-013-049-059-052145- /O.CON.KTFX.SV.W.0014.000000T0000Z-120605T2145Z/ BROADWATER MT-CASCADE MT-MEAGHER MT-LEWIS AND CLARK MT- 326 PM MDT TUE JUN 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR SOUTHEASTERN LEWIS AND CLARK...WESTERN MEAGHER...SOUTH CENTRAL CASCADE AND NORTHERN BROADWATER COUNTIES... AT 325 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTH CENTRAL BROADWATER COUNTY...OR 22 MILES WEST OF WHITE SULPHUR SPRINGS...MOVING NORTHWEST AT 50 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT TUESDAY EVENING FOR NORTHWESTERN MONTANA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR SOUTHWEST MONTANA. LAT...LON 4686 11195 4713 11115 4629 11082 4619 11133 TIME...MOT...LOC 2126Z 152DEG 46KT 4664 11137 $$ MLV
293 WWUS55 KTFX 052139 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 339 PM MDT TUE JUN 5 2012 MTC007-013-049-059-052149- /O.EXP.KTFX.SV.W.0014.000000T0000Z-120605T2145Z/ BROADWATER MT-CASCADE MT-MEAGHER MT-LEWIS AND CLARK MT- 339 PM MDT TUE JUN 5 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS AND CLARK...WESTERN MEAGHER...SOUTH CENTRAL CASCADE AND NORTHERN BROADWATER COUNTIES WILL EXPIRE AT 345 PM MDT... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...HOWEVER THIS STORM REMAINS SEVERE AND A NEW THUNDERSTORM WARNING IS NOW IN EFFECT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT TUESDAY EVENING FOR NORTHWESTERN MONTANA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR SOUTHWEST MONTANA. LAT...LON 4686 11195 4713 11115 4629 11082 4619 11133 TIME...MOT...LOC 2139Z 152DEG 46KT 4679 11149 $$ MLV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:40 PM MDT, 25 minutes earlier.
Area forecast discussion, Jun 5, 2:40 PM MDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 240 PM MDT TUE JUN 5 2012 .DISCUSSION... TONIGHT THROUGH THURSDAY...AN UPPER LEVEL LOW PRESSURE TROF WILL MOVE OVER THE ROCKIES TONIGHT. STRONG STORMS WILL DEVELOP OVER THE SOUTHWEST ZONES AND DEVELOP NORTH DURING THE EVENING. MOIST...UNSTABLE CONDITIONS AHEAD OF THIS TROF WILL KEEP CONDITIONS IN PLACE FOR STRONG THUNDERSTORMS ACROSS THE NORTHERN AND EASTERN ZONES INTO THE EVENING. PORTIONS OF THE CWA TO THE NORTH AND NORTHEAST WILL DEVELOP CAPES IN EXCESS OF 2500 AND VERY STRONG HELICITY. SEVERE THUNDERSTORMS AND/OR TORNADOES ARE POSSIBLE WITH THESE CONDITIONS. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR MARIAS PASS FROM MIDNIGHT THROUGH WEDNESDAY. SNOW ACCUMULATIONS ELSEWHERE WILL GENERALLY BE AT HIGHER ELEVATIONS. STRONG WINDS WILL DEVELOP AFTER MIDNIGHT OVER THE NORTHERN ROCKIES. MODELS ARE NOT CONSISTENT WITH THE STRENGTH OF THESE WINDS AND WILL KEEP FORECASTED VALUES BELOW WARNING CRITERIA. STRONG WEST WINDS WILL CONTINUE THROUGH WEDNESDAY AND TEMPS WILL BE MUCH COOLER. THE AIRMASS WILL WARM THURSDAY AND TEMPS WILL TREND BACK TOWARDS SEASONAL NORMALS. ZELZER THURSDAY THROUGH TUESDAY NIGHT...LONG RANGE MODELS CONTINUE TO BE IN GOOD AGREEMENT FOR MOST OF THIS PERIOD...BUT THERE ARE SOME DIFFERENCES IN THE LATER PORTION. AN INCREASINGLY MOIST AND UNSTABLE SOUTHWESTERLY FLOW ALOFT WILL DEVELOP OVER THE TFX CWA THURSDAY AND THURSDAY NIGHT IN THE WAKE OF THE EXITING SHORTWAVE TROUGH AND AHEAD OF AN APPROACHING PACIFIC LOW PRESSURE SYSTEM. THIS WILL KEEP A CHANCE OF SHOWERS OVER THE MOUNTAINS OF WESTERN AND SOUTHWEST MONTANA THURSDAY...AS TEMPERATURES WARM TO NEAR SEASONAL AVERAGES. THE FORECAST MODELS ARE A BIT MORE AGGRESSIVE WITH SPREADING PRECIPITATION OVER THE AREA WITH THE NEXT PACIFIC SYSTEM...SO HAVE INCREASED THE CHANCE FOR SHOWERS AND THUNDERSTORMS. THE BEST CHANCE FOR ACTIVITY WILL BE FRIDAY AFTERNOON AND EVENING ALONG THE LEADING EDGE OF THE SYSTEM AND IN THE VICINITY OF A FAIRLY STRONG ASSOCIATED COLD FRONT. SLIGHTLY WARMER THAN NORMAL TEMPERATURES ON FRIDAY WILL COOL TO ALMOST 10 DEGREES BELOW NORMAL BEHIND THE COLD FRONT ON SATURDAY. ANOTHER GOOD CHANCE FOR SHOWERS IS EXPECTED DURING THE SATURDAY NIGHT THROUGH SUNDAY NIGHT PERIOD AS THE PACIFIC LOW PRESSURE SYSTEM ACTUALLY MOVES THROUGH THE AREA. A WEAK CANADIAN COLD FRONT WILL ALSO SWING SOUTH THROUGH THE AREA IN THE WAKE OF THE SYSTEM SUNDAY AND SUNDAY NIGHT...KEEPING TEMPERATURES AROUND 10 DEGREES BELOW NORMAL. AFTER THIS PERIOD...THE MODELS HAVE SOME DISAGREEMENT. GFS/ECMWF/GEM ALL HAVE AN UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE AREA IN THE WAKE OF THE PACIFIC SYSTEM...BUT THE GFS MOVES A DISTURBANCE THROUGH THE RIDGE. THEREFORE...HAVE KEPT A SLIGHT CHANCE OF SHOWERS IN THE FORECAST...BUT KEPT THE CHANCE LESS THAN CLIMATOLOGICAL NORMALS. MODELS ARE IN SOMEWHAT BETTER AGREEMENT WITH TEMPERATURES...SO HAVE KEPT THEM NEAR TO SLIGHTLY ABOVE NORMAL FOR THE MONDAY THROUGH TUESDAY NIGHT PERIOD. COULSTON && .AVIATION... UPDATED 1815Z. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP TUESDAY AFTERNOON AND CONTINUE THROUGH TUESDAY EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH A RISK OF WIND GUSTS IN EXCESS OF 50 KNOTS AND HAIL TO ONE INCH IN DIAMETER. KHVR AND KLWT WILL HAVE THE BEST CHANCE FOR SEVERE THUNDERSTORMS WHILE THERE IS A SMALLER CHANCE AT KBZN AND KGTF. WITHIN THE SHOWERS AND THUNDERSTORMS THERE WILL BE AREAS OF IFR CEILINGS AND VISIBILITIES IN HEAVY RAIN. SUCH CONDITIONS MAY PERSIST FOR A FEW HOURS AT KHLN...KCTB...KGTF AND KBZN. BRITTON && .HYDROLOGY... THE FLOOD WARNING CONTINUES FOR CLEAR CREEK IN BLAINE COUNTY UNTIL FURTHER NOTICE. CLEAR CREEK IS SLOWLY RECEDE AND IS EXPECTED TO DROP BELOW FLOOD STAGE LATER TODAY. && .PRELIMINARY POINT TEMPS/POPS... GTF 77 44 56 39 / 30 80 30 0 CTB 72 42 51 37 / 30 80 60 10 HLN 76 44 59 37 / 50 80 40 0 BZN 82 38 60 32 / 40 60 20 0 WEY 67 32 48 27 / 40 60 20 10 DLN 72 35 56 34 / 60 70 40 0 HVR 87 49 63 39 / 30 50 20 10 LWT 83 43 59 34 / 30 50 10 0 && .TFX WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 11 PM MDT THIS EVENING BLAINE...CASCADE... CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON...FERGUS...HILL... JUDITH BASIN...LIBERTY...NORTHERN ROCKY MOUNTAIN FRONT... SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE. SEVERE THUNDERSTORM WATCH UNTIL 9 PM MDT THIS EVENING BROADWATER...GALLATIN...JEFFERSON...MADISON...MEAGHER. WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM MDT WEDNESDAY FOR ELEVATIONS BELOW 6000 FEET FOR NORTHERN ROCKY MOUNTAIN FRONT. && SHORT TERM...ZELZER LONG TERM...ZELZER AVIATION...BRITTON WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 5, 4:33 AM MDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 433 AM MDT TUE JUN 5 2012 MTZ047-061045- BLAINE- 433 AM MDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING REMAINS IN EFFECT FOR CLEAR CREEK IN BLAINE UNTIL FURTHER NOTICE. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH CENTRAL AND SOUTHWEST MONTANA TODAY AS A COLD FRONT MOVES THROUGH THE AREA. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ALONG AND AHEAD OF THE COLD FRONT...MAINLY FROM TOOLE COUNTY TO CASCADE COUNTY AND EASTWARD. THE MAIN THREATS FROM ANY SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. SOME SNOWFALL IS POSSIBLE OVER THE MOUNTAINS TONIGHT BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY WINDS AND LINGERING SHOWERS ARE EXPECTED WEDNESDAY. SOME SNOW IS POSSIBLE OVER THE MOUNTAINS WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY. ANY WEATHER SPOTTER REPORTS OF WIND GUSTS OVER 50 MPH...ANY SIZE HAIL OR FLASH FLOODING WOULD BE GREATLY APPRECIATED. MTZ008>015-044>046-048>055-061045- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER- GALLATIN- 433 AM MDT TUE JUN 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH CENTRAL AND SOUTHWEST MONTANA TODAY AS A COLD FRONT MOVES THROUGH THE AREA. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ALONG AND AHEAD OF THE COLD FRONT...MAINLY FROM TOOLE COUNTY TO CASCADE COUNTY AND EASTWARD. THE MAIN THREATS FROM ANY SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. SOME SNOWFALL IS POSSIBLE OVER THE MOUNTAINS TONIGHT BEHIND THE COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY WINDS AND LINGERING SHOWERS ARE EXPECTED WEDNESDAY. SOME SNOW IS POSSIBLE OVER THE MOUNTAINS WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY. ANY WEATHER SPOTTER REPORTS OF WIND GUSTS OVER 50 MPH...ANY SIZE HAIL OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Jun 5, 2:24 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 224 PM MDT TUE JUN 5 2012 MTZ053>055-052115- BROADWATER MT-GALLATIN MT-MEAGHER MT- 224 PM MDT TUE JUN 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GALLATIN...SOUTHERN MEAGHER AND EASTERN BROADWATER COUNTIES UNTIL 315 PM MDT... AT 221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES NORTHWEST OF CLYDE PARK...OR 27 MILES NORTH OF BOZEMAN...MOVING NORTHWEST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAUDLOW. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4641 11159 4661 11108 4605 11081 4595 11102 TIME...MOT...LOC 2024Z 146DEG 31KT 4609 11100 MLV
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:13 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Lewis and Clark, Teton | 62 min |
| Jun 4, 6:34 PM MDT | Special Weather Statement | TFX | Cascade | 41 min |
| Jun 4, 6:59 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Pondera, Teton | 61 min |
| Jun 4, 7:53 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill, Liberty | 67 min |
| Jun 4, 8:06 PM MDT | Tornado Warning | TFX | Chouteau | 39 min |
| Jun 4, 8:48 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill, Liberty | 72 min |
| Jun 4, 9:05 PM MDT | Special Weather Statement | TFX | Pondera | 25 min |
| Jun 4, 9:14 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Liberty, Pondera, Teton, Toole | 61 min |
| Jun 4, 9:49 PM MDT | Special Weather Statement | TFX | Pondera | 41 min |
| Jun 4, 10:07 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton, Toole | 38 min |
| Jun 4, 10:15 PM MDT | Tornado Warning | TFX | Toole | 45 min |
| Jun 4, 10:31 PM MDT | Special Weather Statement | TFX | Pondera | 44 min |
| Jun 4, 10:41 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton | 49 min |
| Jun 4, 10:44 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Liberty, Pondera, Teton, Toole | 61 min |
| Jun 4, 11:47 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Liberty, Toole | 73 min |
| Jun 5, 1:48 PM MDT | Winter Weather Advisory | TFX | 23 hr | |
| Jun 5, 2:24 PM MDT | Special Weather Statement | TFX | Broadwater | 51 min |
| Jun 5, 3:33 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 42 min |
| Jun 5, 3:38 PM MDT | Severe Thunderstorm Warning | TFX | Meagher | 52 min |
| Jun 5, 3:49 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark | 13 min |
| Jun 5, 3:49 PM MDT | Tornado Warning | TFX | Meagher | 26 min |
| Jun 5, 3:57 PM MDT | Special Weather Statement | TFX | Broadwater | 48 min |
| Jun 5, 4:01 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark, Teton | 74 min |
| Jun 5, 4:13 PM MDT | Special Weather Statement | TFX | Cascade | 47 min |
| Jun 5, 4:21 PM MDT | Special Weather Statement | TFX | Meagher | 39 min |
| Jun 5, 4:25 PM MDT | Special Weather Statement | TFX | Cascade | 50 min |
| Jun 5, 4:27 PM MDT | Special Weather Statement | TFX | Meagher | 48 min |
| Jun 5, 4:40 PM MDT | Special Weather Statement | TFX | Broadwater | 50 min |
| Jun 5, 4:45 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 45 min |
| Jun 5, 4:58 PM MDT | Special Weather Statement | TFX | Jefferson | 47 min |
| Jun 5, 4:59 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark, Teton | 61 min |
| Jun 5, 5:04 PM MDT | Special Weather Statement | TFX | Cascade | 41 min |
| Jun 5, 5:13 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin, Meagher | 25 min |
| Jun 5, 5:37 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 53 min |
| Jun 5, 5:40 PM MDT | Tornado Warning | TFX | Fergus, Judith Basin | 35 min |
| Jun 5, 5:53 PM MDT | Special Weather Statement | TFX | Silver Bow | 52 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.